Extending Two Fixpoint Theorems of Langley and Zheng

CLIFFORD, E.F. (2005). Extending Two Fixpoint Theorems of Langley and Zheng. Results in Mathematics, 47 (1-2), 45-54.

Full text not available from this repository.
Official URL: https://link.springer.com/article/10.1007/BF033230...
Link to published version:: https://doi.org/10.1007/bf03323011


We extend two theorems on fixpoints of f(z) by Langley and Zheng [1] to the consideration of points where f(z) = Q(z) for some rational function Q such that Q(∞) = ∞. In addition, we extend the class of functions f from transcendental entire functions to meromorphic functions with relatively few poles.

Item Type: Article
Uncontrolled Keywords: General Mathematics; 0101 Pure Mathematics
Identification Number: https://doi.org/10.1007/bf03323011
Page Range: 45-54
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 31 Jul 2020 12:16
Last Modified: 17 Mar 2021 23:49
URI: https://shura.shu.ac.uk/id/eprint/24263

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics